# SDR FDEA201202180612

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 52,809 hours, 32,696 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Part serial: 1262232
- Condition: Cracked
- Location: Cockpit R1
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDSHIELD CRACKED.  R & R R1 WINDOW IAW MM 56-11-011-4.  CHECKED GOOD.
